2017
Том 69
№ 9

All Issues

Volume 36, № 3, 1984

Article (Ukrainian)

Cauchy problem for a hyperbolic equation with degenerate principal part

Baranovskii F. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 262 - 282

Article (Ukrainian)

Periodic normal subgroups of the multiplicative group of a group algebra

Bovdi A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 282 - 286

Article (Ukrainian)

Multisequences of multidimensional positive linear operators

Volkov Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 286 - 291

Article (Ukrainian)

Criteria for the summability of a divergent sequence to an extremal point of its kernel by a regular positive matrix

Davydov N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 292 - 297

Article (Ukrainian)

Consistency and asymptotic normality of least absolute value estimates

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 297 - 303

Article (Ukrainian)

Continuation of functions of several variables with preservation of differential-difference properties

Konovalov V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 304 - 308

Article (Ukrainian)

Oscillation and asymptotic behavior of solutions of linear differential inequalities and equations with deviating arguments

Grammatikopulos M. K., Kulenovic M. R.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 309 - 316

Article (Ukrainian)

Embeddability conditions for some spaces (a categorical approach)

Maslyuchenko V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 316 - 321

Article (Ukrainian)

Cauchy problem for a class of degenerate parabolic systems

Matychuk M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 321 - 327

Article (Ukrainian)

Differentiability of sums of the series that contain solutions of a Sturm-Liouville-type differential equation

Pak I. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 327 - 335

Article (Ukrainian)

An integral equation with curvilinear convolutions on a closed contour

Cherskii Yu. I., Peschanskii A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 335 - 340

Article (Ukrainian)

Coercive boundary-value problems for overdetermined systems (elliptic problems)

Samborsky S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 340 - 346

Article (Ukrainian)

Certain iteration methods for the determination of periodic solutions of nonautonomous systems of differential equations

Kenzhebaev K. K., Laptinskii V. N., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 346 - 352

Article (Ukrainian)

A certain development of the Chebyshev estimate connected with the Laplace integral

Fedchina I. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 352 - 358

Article (Ukrainian)

Convergence of a class of Gaussian sequences

Yadrenko O. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 358 - 364

Article (Ukrainian)

A means of solution of quasilinear boundary value problems. (Russian)

Brizhatyuk

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 365 - 367

Article (Ukrainian)

Approximation of continuous functions of several variables by spherical Riesz means. (Russian)

Grona

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 367 - 370

Article (Ukrainian)

A method of construction of quasiperiodic solutions of ordinary differential equations describing motion. (Russian)

Gumovski

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 371 - 373

Article (Ukrainian)

Triviality of solution in a half space of certain functional-differential equations. (Russian)

Dyuzhenkova L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 373 - 377

Article (Ukrainian)

Sylow 2-subgroups of the group GL(q).

Ivanyuta I. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 377 - 381

Article (Ukrainian)

Asymptotic representation of fundamental matrices of second-order differential systems with a parameter. (Russian)

Konet I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 381 - 384

Article (Ukrainian)

Quasiperiodic solutions of a nonlinear system of partial differential equations with lag (Russian)

Lesuan Kan

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 384 - 387

Article (Ukrainian)

Nilpotent topological groups with abelian subgroups of finite rank (Russian)

Charin V. S., Poletskikh V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 387 - 390

Article (Ukrainian)

A necessary condition for existence of an invariant manifold of a linear extension of a dynamic system on a compact manifold

Trofimchuk S. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 390 - 393

Article (Ukrainian)

A remark on integral inequalities of Volterra type

Fol?kmann

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 393 - 395

Article (Ukrainian)

Analytic dependence of solutions of hyperbolic equations on a parameter

Khoma G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 396 - 398

Article (Ukrainian)

Behavior of solutions of a system of partial differential equations in a half space

Chaus N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 398 - 401

Article (Ukrainian)

Germs of smooth mappings that are ω-determined with respect to a class of transformations

Gomozov

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 401 - 402